# SDR FDEA201204291669

- Difficulty date: April 29, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 18,690 hours, 10,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A5327828622300
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, CLEVIS ADAPTER AT FRAME 57.2 BETWEEN TRACKS 2R AND 3R GOUGED.  R & R CLEVIS ADAPTER AT FRAME 57.2, BETWEEN TRACKS 2R AND 3R IN MDCC, IAW FSRM 51-40-21, PAR 7.
